PRINT ISSN 2285-5718, CD-ROM ISSN 2285-5726, ISSN ONLINE 2286-0126, ISSN-L 2285-5718

Mathematical modalities of economic risk exposing in agricultural activity

Published in Scientific Papers. Series "AgroLife Journal", Vol. 4 ISSUE 1
Written by Elena NIREAN

Each process, including economic, under certain conditions is conducted objectively. Manager, when it comes to economic processes can intervene to avert the processes, or to modify the conditions of their deployment. Economic processes, left to the discretion of supply and demand, generate a multitude of risks.
Risks (economic losses, misses, reduction of profit) in agricultural activities can be generated including due to insufficient implementation of programming methods. Currently, specialists in the application of economic and mathematical methods have developed a variety of methods and algorithms to reduce the risk coefficient in economic activities. A special importance for practitioners have presented mathematical methods accessible to specialists from other fields. Mathematical methods are based on the management of decisions (no the risks) and can contribute significantly to increasing productivity in agriculture and in other branches.

[Read full article] [Citation]

The publisher is not responsible for the opinions published in the Volume. They represent the authors’ point of view.

© 2019 AgroLife Scientific Journal. All Rights Reserved. To be cited: AgroLife Scientific Journal.

Powered by INTELIDEV